# SDR CA140304010

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 24,141 hours
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 06603620008
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, THE PILOT`S ALTIMETER FLAG WOULD NOT GO AWAY.  AT THE SAME TIME, THE ALTITUDE ALERTER KEPT CHIMING AND COULD NOT BE RESET.
